umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Path languages of random permitting context tree grammars are regular
Umeå University, Faculty of Science and Technology, Department of Computing Science.
2008 (English)In: Fundamenta Informaticae, ISSN 0169-2968, E-ISSN 1875-8681, Vol. 82, no 1-2, 47-60 p.Article in journal (Refereed) Published
Resource type
Text
Abstract [en]

The path languages of random permitting context tree languages are investigated. The main result is that these path languages are regular. This confirms a previous conjecture.

Place, publisher, year, edition, pages
Amsterdam: IOS Press, 2008. Vol. 82, no 1-2, 47-60 p.
National Category
Computer Science Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-117524ISI: 000252980000004OAI: oai:DiVA.org:umu-117524DiVA: diva2:908046
Available from: 2016-03-01 Created: 2016-03-01 Last updated: 2016-03-01Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Drewes, Frank
By organisation
Department of Computing Science
In the same journal
Fundamenta Informaticae
Computer ScienceMathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 39 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf